Journal of Magnetism and Magnetic Materials, ( ISI ), Volume (401), No (1), Year (2016-3) , Pages (1078-1087)

Title : ( Control of flow around a circular cylinder wrapped with a porous layer by magnetohydrodynamic )

Authors: M. Bovand , Saman Rashidi , Javad Abolfazli Esfahani , S.C. Saha , Y.T. Gu , M. Dehesht ,

Citation: BibTeX | EndNote

The present study focuses on the analysis of two-dimensional Magnetohydrodynamic(MHD) flow past a circular cylinder wrapped with a porous layer in different laminar flow regimes. The Darcy-Brinkman- Forchheimer model has been used for simulating flow in porous medium using finite volume based software,Fluent6.3.In order to analyze the MHD flow, the mean and instantaneous drag and lift coefficients and stream patterns are computed to elucidate the role of Stuart number, N and Darcy number,Da. It is revealed that the magnetic fields are capable to stabilize flow and suppress the vortex shedding of vortices.The N-Replane shows the curves for separating steady and periodic flow regimes, Ncr and disappearing of vortex, Ndiss. For validate the solution,the obtained CD and St are compared with available results of literature.

Keywords

Magnetohydrodynamic Porous medium Stuartnumber Laminar flow Vortexshedding Lorentz
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1052735,
author = {M. Bovand and Rashidi, Saman and Abolfazli Esfahani, Javad and S.C. Saha and Y.T. Gu and M. Dehesht},
title = {Control of flow around a circular cylinder wrapped with a porous layer by magnetohydrodynamic},
journal = {Journal of Magnetism and Magnetic Materials},
year = {2016},
volume = {401},
number = {1},
month = {March},
issn = {0304-8853},
pages = {1078--1087},
numpages = {9},
keywords = {Magnetohydrodynamic Porous medium Stuartnumber Laminar flow Vortexshedding Lorentz force},
}

[Download]

%0 Journal Article
%T Control of flow around a circular cylinder wrapped with a porous layer by magnetohydrodynamic
%A M. Bovand
%A Rashidi, Saman
%A Abolfazli Esfahani, Javad
%A S.C. Saha
%A Y.T. Gu
%A M. Dehesht
%J Journal of Magnetism and Magnetic Materials
%@ 0304-8853
%D 2016

[Download]